MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
On (b)(6) 2024 the patient presented with erosion at the incision site.The patient was diagnosed with a superficial incisional erosion and a wound washout was performed.On (b)(6) 2024, a second wound revision was performed to treat erosion at the incision site inclusive of a lead protrusion.Treatment also included antibiotic therapy; intraoperative vancomycin powder and intravenous ancef (cefazolin) (at the time of surgery).The rns neurostimulator and two depth leads remain implanted.The device is programmed for therapy.
 
Event or Problem Description
Neuropace received a patient update on (b)(6) 2025.The patient was previously treated for erosion and lead protrusion.New information reported the patient was prescribed keflex after developing a new wound breakdown at the previously treated incision site.The date of this treatment was not provided.The surgeon prescribed antibiotics two more times before explanting the rns system.On (b)(6) 2025, the surgeon explanted the rns system (neurostimulator and two depth leads).Event was originally reported on (b)(6) 2025.On (b)(6) 2024 the patient presented with erosion at the incision site.The patient was diagnosed with a superficial incisional erosion and a wound washout was performed.On (b)(6), 2024, a second wound revision was performed to treat erosion at the incision site inclusive of a lead protrusion.Treatment also included antibiotic therapy; intraoperative vancomycin powder and intravenous ancef (cefazolin) (at the time of surgery).At that time, the rns neurostimulator and two depth leads remained implanted and the device was programmed for therapy.
 
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key21023394
Report Number3004426659-2024-00080
Device Sequence Number8330079
Product Code PFN
UDI-Device Identifier00855547005298
UDI-Public010085554700529817270103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-344-10-K
Device Catalogue Number1007931
Device Lot Number33972-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age31 YR
Patient SexFemale